MAUDE Adverse Event Report: Synthes GmbH VA-LCP; PLATE, FIXATION, BONE

Synthes GmbH VA-LCP; PLATE, FIXATION, BONE
Catalog Number 02.107.002
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 07/06/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported on 6th july, 2026 that the 2.7 va locking screws had all begun backing out of the olecranon plate after initial surgery which was only a couple of weeks prior to removal.The skin around the plate had begun to break down so the hardware was removed.The patient experienced an adverse event and subsequently required revision surgery/hardware removal.The device was explanted due to skin breakdown/infection, and the patient required revision surgery.The patient experienced a clinical outcome, and is currently being staged for an upcoming revision procedure.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11.Additional manufacturer narrative: a1: (b)(6).

Brand Name
VA-LCP
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
Synthes GmbH
luzernstrasse 19-21
zuchwil 4528
SZ  4528
Manufacturer (Section G)
Synthes Elmira
35 airport road
horseheads NY 14845
Manufacturer Contact
elba bello
1302 wright lane east
west chester, PA 19380
+1(908)386-3534
MDR Report Key50067412
Report Number8030965-2026-07808
Device Sequence Number10216681
Product Code HRS
UDI-Device Identifier10886982029225
UDI-Public(01)10886982029225(10)76478P1
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K120070
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number02.107.002
Device Lot Number76478P1
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/07/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/06/2026
Supplement Date Received by Manufacturer08/07/2026
Not provided
09/07/2026
09/15/2026
Initial Report FDA Received Date07/29/2026
Supplement Report FDA Received Date08/10/2026
08/20/2026
09/08/2026
09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexFemale